I started my period last Saturday and it says start taking Setlakin the Sunday after the beginning of your last period but I didn't realize that was the day after. Would it still be possible to start taking it this Sunday? Will that reduce the effectiveness?
No responses have yet been posted. Add your response to this question.
- Setlakin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Setlakin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2009 • 1 answer
I got my period on 9/8/12 which was a Saturday and was given loseasonique today 9/15/12 the dr told?
Posted 15 Sep 2012 • 1 answer
I am supposed to start Lutera the Sunday after my period... but my period started on Saturday. Do I?
Posted 13 Jan 2013 • 1 answer
Posted 14 Sep 2015 • 1 answer
Posted 20 Feb 2016 • 1 answer